# SDR SWIA2023010567074

- Difficulty date: January 2, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 46,847 hours, 30,547 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU FIRE GOING INTO ASE, DIVERT TO GJT. APU SHUT ITSELF DOWN.   (FLIGHT 3077 - FILED CLOSED)   OPENED APU ACCESS DOORS AND VISUALLY INSPECTED APU AREA FOR EVIDENCE OF SMOKE, FIRE OR HEAT DAMAGE. NO DEFECTS NOTED. INSPECTED WIRING HARNESS'S AND APU GEN CONNECTIONS WITH NO DISCREPANCIES NOTED. NO EVIDENCE OF BLEED LEAK NOTED. INSPECTED FIRE LOOPS WITH NO EVIDENCE OF DAMAGE NOTED. NO EVIDENCE OF FUEL LEAK NOTED. NO PREVIOUS HISTORY NOTED.MDC INDICATES FAULT CODE B1-005970 OCCURED PRIOR TO APU SHUTDOWN, REFERENCING MHIRJ FIM 49-61-01-810-802 APU ECU IS DEFECTIVE. REFERENCE AML FOR APU ECU DEFERRAL.
